Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Can the Weyl algebra be a fixed ring?


Author: S. P. Smith
Journal: Proc. Amer. Math. Soc. 107 (1989), 587-589
MSC: Primary 16A19; Secondary 16A33, 17B35
DOI: https://doi.org/10.1090/S0002-9939-1989-0962247-0
MathSciNet review: 962247
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a finite soluble group acts as automorphisms of a domain, then the invariant subring is not isomorphic to the first Weyl algebra $ {\mathbf{C}}[t,d/dt]$.


References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Enveloping algebras, North-Holland Publishing Co., Amsterdam, 1977. MR 0498740 (58:16803b)
  • [2] S. P. Smith, Overrings of primitive factor rings of $ U({\text{s}}1(2))$, J. Pure and Appl. Alg., (to appear).
  • [3] J. T. Stafford, Endomorphisms of right ideals of the Weyl algebra, Trans. Amer. Math. Soc. 299 (1987), 623-639. MR 869225 (88d:16025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A19, 16A33, 17B35

Retrieve articles in all journals with MSC: 16A19, 16A33, 17B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0962247-0
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society